# SDR C2XA06TY055

- Difficulty date: September 5, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 9,418 hours, 4,983 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 2C INSPECTION CORROSION WAS FOUND ON THE FORWARD SKIN OF THE VENTRAL TANK UNDERNEATH A SUPPORT BRACKET FOR AN ARRESTOR LINE.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABBED A DOUBLER AND FILLER, ALODINE AND PRIME, INSTALL DOUBLER, FILLER AND BRACKET.  LEAK CHECKS GOOD.  A/C WILL BE PUT IN SERVICE UPON COMPLETION OF THE 2C CHECK.  ALL WORK WAS ACCOMPLISHED IAW EC2810-01025.
